Advertisement

Some arithmetical questions in the theory of the base

  • 25 Accesses

  • 1 Citations

Sunto.

Vengon studiate, dal punto di vista aritmetico, alcune varietà algebriche possedenti trasformazioni birazionali in sè

Bibliography

  1. (1)

    « Proc. Camb. Phil. Soc. », 41, (1946), p. 187; « Rev. Univ. Tucuman », 5, (1946), p. 7. It is the latter work which is quoted in the sequel.

  2. (2)

    Arithmetical methods are, it seems, incapable of dealing with the problem in all its generality; thus they cannot in general reveal the existence of self-collineations, or continuous transformations, or transformations possessing certain kinds of exceptional elements (see § 18).

  3. (3)

    « Rend. Palermo », 30, (1910), p. 265. See alsoF. R. Sharpe andV. Snyder, « Trans. Amer. Math. Soc. », 1914–15; andT. G. Room, « Proc. Roy. Soc. » A 193, (1918), p. 25.

  4. (4)

    L. S. Goddard, « Proc. Camb. Phil. Soc. », 44, (1948), p. 43.

  5. (5)

    « Rend. Lincei », (5), 15 (1906)2, p. 665.

  6. (6)

    « Memorie Accad. d'Italia », 8, (1937), p. 23.

  7. (7)

    Scritti matematici offerti aL. Berzolari, (1936), p. 345.

  8. (8)

    Jessop,Quartic Surfaces, (Cambridge, 1916), Ch. IX.

  9. (9)

    SeeEnriques-Chisini,Teoria geometrica delle equazioni, Il, p. 191.

  10. (10)

    F. Severi, « Memorie Acc. Torino, (2), 52, (1903), p. 61 (§ 29).

  11. (11)

    J. A. Todd, « Proc. Cambridge Phil. Soc. », 26, (1930), p. 323.

  12. (12)

    The correspondence between a special type of quintic surface and Jacobian surface of quadrics has been studied by the writer: « Proc. London Math. Soc. », (2), 30, (1930), p. 425.

  13. (13)

    E. Ciani, « Rend. Palermo », 28, (1909), p. 217.

  14. (14)

    This primal has been studied by the writer: see « Proc. London Math. Soc. », (2) 30, (1929), p. 118.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Roth, L. Some arithmetical questions in the theory of the base. Annali di Matematica 27, 115–134 (1948). https://doi.org/10.1007/BF02415563

Download citation